# SDR UALA2011050502219

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,924 hours, 12,548 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00114
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  RT MAIN TNK AFT BOOST PMP NEEDS TO BE REMOVED FOR INSPECTION.  REMOVED RT MAIN TANK AFT BOOST PUMP AND SLEEVE.  FOUND IMPELLER AND SLEEVE DAMAGED.  ORDERED NEW PMP AND SLEEVE.  NEW PMP ON SITE WITH NEW O'RINGS.  WAITING FOR SLEEVE.  REPLACED RT AFT BOOST PUMP AND SLEEVE WITH NEW O-RINGS.  OPS AND LEAK CHECK GOOD.
